A priori regularity for weak solutions of some nonlinear elliptic equations
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, pp. 693-703.
@article{AIHPC_1994__11_6_693_0,
     author = {Pacard, Frank},
     title = {A priori regularity for weak solutions of some nonlinear elliptic equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {693--703},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {6},
     year = {1994},
     zbl = {0837.35027},
     mrnumber = {1310628},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1994__11_6_693_0/}
}
TY  - JOUR
AU  - Pacard, Frank
TI  - A priori regularity for weak solutions of some nonlinear elliptic equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1994
DA  - 1994///
SP  - 693
EP  - 703
VL  - 11
IS  - 6
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1994__11_6_693_0/
UR  - https://zbmath.org/?q=an%3A0837.35027
UR  - https://www.ams.org/mathscinet-getitem?mr=1310628
LA  - en
ID  - AIHPC_1994__11_6_693_0
ER  - 
%0 Journal Article
%A Pacard, Frank
%T A priori regularity for weak solutions of some nonlinear elliptic equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 1994
%P 693-703
%V 11
%N 6
%I Gauthier-Villars
%G en
%F AIHPC_1994__11_6_693_0
Pacard, Frank. A priori regularity for weak solutions of some nonlinear elliptic equations. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, pp. 693-703. http://archive.numdam.org/item/AIHPC_1994__11_6_693_0/

[1] P. Aviles, On Isolated Singularities in Some Nonlinear Partial Differential Equations, Indiana Univ. Math. Journal, Vol. 35, 1983, pp. 773-791. | MR | Zbl

[2] P. Benilan, H. Brezis and M.G. Crandall, A Semilinear Equation in L1 (Rn), Ann. Scuola Norm. Sup. Pisa., Serie 4, Vol. 2, 1975, pp. 523-555. | Numdam | MR | Zbl

[3] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Analysis, Annals of Mathematical Studies, Vol. 105, Princeton Univ. Press, 1989. | Zbl

[4] F. Pacard, Existence and Convergence of Positive Weak Solutions of -Δu = un/n-2 in Bounded Domains of Rn, n ≥ 3, Jour. Calc. Variat., Vol. 1, 1993, pp. 243-265. | MR | Zbl

[5] F. Pacard, Convergence and Partial Regularity for Weak Solutions of Some Nonlinear Elliptic Equation: the Supercritical Case, Preprint.

[6] G. Stampacchia, Some Limit Case of Lp Estimates for Solution of Second Order Elliptic Equations, Comm. Pure Applied Math., Vol. XVI, 1963, pp. 505-510. | MR | Zbl